[Fulminant hepatitis possibly caused by L-asparaginase during induction chemotherapy in a patient with acute lymphoblastic leukemia].
Аннотация
We report a 44-year-old man with acute lymphoblastic leukemia (ALL) presenting with fever and lymphadenopathy. Induction chemotherapy was initialed according to the JALSG ALL202 protocol, and L-asparaginase (L-asp) was given on days 20, 22, and 24 of therapy. Abrupt elevations of liver transaminase and bilirubin levels were observed on day 26. On day 30, coagulopathy and hepatic encephalopathy appeared. He was diagnosed with fulminant hepatitis and plasma exchange was performed, but he died on day 32, possibly due to L-asp-induced hepatitis. The common side effects of L-asp are hypersensitivity, ammonemia, coagulopathy, pancreatitis, convulsions, anaphylaxis, hepatotoxicity, and thrombosis. Although rare, reports of deaths due to hepatic failure during treatment with L-asp exist. L-asp is currently used for treatment of a wide range of hematological malignancies such as ALL and NK/T-cell lymphoma. A retrospective analysis of patients treated with L-asp should be carried out to elucidate the incidence and risk factors of liver dysfunction and fulminant hepatitis during L-asp treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.